# SDR SWIA200515538

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 4,784 hours, 4,276 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS FAIL MESSAGE DISPLAYED AT 8 DEGREES.  RESET FLAP SYSTEM AND PERFORMED FLAP SYSTEM TEST.  OPERATIONAL CHECK GOOD.
